RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 3, Pages 372–383 (Mi mz114)  

This article is cited in 1 scientific paper (total in 1 paper)

Analytic Classification of Fuchsian Singular Points

V. A. Kleptsyna, B. A. Rabinovichb

a M. V. Lomonosov Moscow State University
b Weizmann Institute of Science

Abstract: We study the local analytic classification of Fuchsian singular points. The resonance formal normal form (FNF) of a system with a Fuchsian singular point, as well as the local analytic equivalence of a system to its resonance FNF, is well known. However, there are distinct resonance FNFs locally analytically equivalent to each other. The main theorem of the paper reduces the problem of local analytic equivalence of resonance FNFs to a problem about conjugacy of certain matrices associated to two FNFs (which are nil-triangular) by a block upper triangular matrix. As a consequence, the local analytic classification of Fuchsian singular points reduces to the study of the orbits of the group of block upper triangular matrices on nil-triangular matrices by conjugation.

DOI: https://doi.org/10.4213/mzm114

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:3, 348–357

Bibliographic databases:

UDC: 517.925.71
Received: 03.02.2004

Citation: V. A. Kleptsyn, B. A. Rabinovich, “Analytic Classification of Fuchsian Singular Points”, Mat. Zametki, 76:3 (2004), 372–383; Math. Notes, 76:3 (2004), 348–357

Citation in format AMSBIB
\Bibitem{KleRab04}
\by V.~A.~Kleptsyn, B.~A.~Rabinovich
\paper Analytic Classification of Fuchsian Singular Points
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 3
\pages 372--383
\mathnet{http://mi.mathnet.ru/mz114}
\crossref{https://doi.org/10.4213/mzm114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113080}
\zmath{https://zbmath.org/?q=an:1070.34122}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 3
\pages 348--357
\crossref{https://doi.org/10.1023/B:MATN.0000043462.06397.ab}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044239897}


Linking options:
  • http://mi.mathnet.ru/eng/mz114
  • https://doi.org/10.4213/mzm114
  • http://mi.mathnet.ru/eng/mz/v76/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cousin G., “Algebraic isomonodromic deformations of logarithmic connections on the Riemann sphere and finite braid group orbits on character varieties”, Math. Ann., 367:3-4 (2017), 965–1005  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:251
    Full text:76
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018